# SDR AALA20160204007

- Difficulty date: January 31, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 89,972 hours, 14,299 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, ACFT BLEED AIR PACK GAVE OFF ACRID & DIRTY SOCK ODOR.  THE FLIGHT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  NO EMER WAS DECLARED.  ENG RUNS DETERMINED ODOR COMING FROM RT ENG.  ACCOMPLISHED A BORESCOPE OF RT ENG & FOUND OIL IN 8TH STAGE COMPRESSOR SECTION.  CHANGING RT ENG.  THE ACFT WAS GNDED.  REPLACED NR 2 ENG IAW MCM & AMM 71-93-61.  ACCOMPLISHED PACK BURN IAW AMM 21-00-21 & CARD 05-96-40.  NO ODOR NOTED.
